# SDR ASAA2013011093820

- Difficulty date: January 10, 2013
- Submitted: February 6, 2013
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 37,942 hours, 14,635 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Part number: 9558
- Condition: Dirty
- Location: Emergency Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT OVERWING EMERGENCY DOOR WILL NOT OPEN.  INSPECTED RT AFT OVERWING EMERGENCY DOOR REF AMM 52-22-00 FOUND PRESSURE SEAL DIRTY CLEAN SEAL REF BAC 20-30-03.  OPS CHECK GOOD REF AMM 52-22-00-710-801.  TEST OK.
